# SDR UALA2010080602865

- Difficulty date: August 6, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 65,926 hours, 7,881 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 363674
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CTR AND RT CROSS AISLE EMERGENCY LIGHTS BETWEEN DOORS 2L AND 2R INOPERATIVE.  RELAMPED.  OPS CK NORMAL.
